# SDR DALA2016042003150

- Difficulty date: April 8, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL LOWER FLANGE BETWEEN BS 1300-1320, LBL-3. REMOVED CORROSION AT INTERCOSTAL LOWER FLANGE BETWEEN BS 1300-1320, LBL3.  ORIGINAL MATTERIAL THICKNESS .032-MATTERIAL LOSS: 50 PERCNET =.016", FOUND OUT OF LIMITS IAW SRM 53-00-04, FIG 101, DETAIL II. ALLOWABLE DAMAGE 1 L=3.6", W=1.5" D=.016.  R & R INTERCOSTAL BETWEEN BS 1300-1320, LBL 3 IAW SRM 51-40-02, FIG 4, PG 21, PG 7, PARA 7D AND DWG 146N5399, REV B.
